Open Access
2011 Doubly-Weighted Pseudo Almost Periodic Functions
T. Diagana
Afr. Diaspora J. Math. (N.S.) 12(1): 121-136 (2011).


We introduce and study a new concept called doubly-weighted pseudo-almost periodicity, which generalizes the notion of weighted pseudo-almost periodicity due to Diagana. Properties of such a new concept such as the stability of the convolution, translation-invariance, existence of a doubly-weighted mean for almost periodic functions, and a composition result will be studied.


Download Citation

T. Diagana. "Doubly-Weighted Pseudo Almost Periodic Functions." Afr. Diaspora J. Math. (N.S.) 12 (1) 121 - 136, 2011.


Published: 2011
First available in Project Euclid: 11 August 2011

zbMATH: 1247.42008
MathSciNet: MR2826847

Primary: 42A75
Secondary: 34C27

Keywords: doubly-weighted Bohr spectrum , doubly-weighted mean , doubly-weighted pseudo-almost periodic , weight , weighted pseudo-almost periodic

Rights: Copyright © 2011 Mathematical Research Publishers

Vol.12 • No. 1 • 2011
Back to Top